# SDR HNAA2010022400024

- Difficulty date: January 25, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 43,751 hours, 48,123 cycles
- Engine: Pwa PW120A
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL WARNING STICK SHAKER ACTIVATED SOON AFTER ROTATION.  STAYED ON ENTIRE 3 MINUTES OF FLIGHT.  WENT OUT AFTER LANDING.  NO CAUTION LIGHTS ILLUMINATED.  ACFT RETURNED TO THE FIELD.  R & R STALL WARNING COMPUTER IAW 27-33-00 AND CONNECTOR PLUG 2733-P4 IAW 27-33-00. COMPLIED WITH STALL WARNING CALIBRATION WORK CARD. SYS CHECKED GOOD.
